# SDR FDEA201011034236

- Difficulty date: November 3, 2010
- Submitted: November 3, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Intercostal
- Part number: 149N71278
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WTB FAIRING STRUCTURE INTERCOSTAL ASSY LOWER CHORD AT STSA 820-STA 839 FOUND   CRACKED. LOWER CHORD AT STA 820 TO STA 839, RBL 18.  R & R IAW SRM 51-40-02, REV 101. REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
